# SDR CALA2025022500441

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,257 hours, 31,630 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TOP SIDE HAS WATER INGRESS AT 200 1/2 IN I/B, 4 1/2 IN T/E, 3 IN DIAMETER, "REPAIR PRIOR TO FLIGHT".   REPAIRED R/H ELEVATOR TOP SIDE 200 IN I/B 4.5IN FROM T/F 4.5IN B Y 3IN ZONE C IAW A320 SRM 55-21-11-300-005 CAT A REPAIR.
